# SDR 07FDEA04805

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683 AND STA XORS 713 FASTENER HOLES.   REPAIRED AS PER FEDEX EA 1-5710-117058,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
